Injective comodules and Landweber exact homology theories

Tom 196 / 2007

Mark Hovey Fundamenta Mathematicae 196 (2007), 237-251 MSC: 55N22, 55S25, 13C11, 16W30. DOI: 10.4064/fm196-3-2

Streszczenie

We classify the indecomposable injective $E(n)_{*}E(n)$-comodules, where $E(n)$ is the Johnson–Wilson homology theory. They are suspensions of the $J_{n,r}= E(n)_{*}(M_{r}E(r))$, where $0\leq r\leq n$, with the endomorphism ring of $J_{n,r}$ being $\widehat{E(r)}^{*}\widehat{E(r)}$, where $\widehat{E(r)}$ denotes the completion of~$E(r)$.

Autorzy

  • Mark HoveyDepartment of Mathematics
    Wesleyan University
    Middletown, CT 06459, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek